RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Strepetov, A V

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:105
Abstract pages:822
Full texts:334
References:99

http://www.mathnet.ru/eng/person21084
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194768

Publications in Math-Net.Ru
2002
1. B. S. Pavlov, A. A. Pokrovski, A. V. Strepetov, “Quasi-Relativism, the Narrow-Gap Property, and Forced Electron Dynamics in Solids”, TMF, 131:1 (2002),  72–83  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 131:1 (2002), 506–515  isi
1992
2. B. S. Pavlov, A. V. Strepetov, “Exactly solvable model of electron scattering by an inhomogeneity in a thin conductor”, TMF, 90:2 (1992),  226–232  mathnet  mathscinet; Theoret. and Math. Phys., 90:2 (1992), 152–156  isi
1989
3. A. V. Strepetov, “The Regge problem with scattering by spirals”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 4,  76–83  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:4 (1989), 94–102
1987
4. A. V. Strepetov, “Rigid single-electron model of a long molecule”, TMF, 72:3 (1987),  416–423  mathnet; Theoret. and Math. Phys., 72:3 (1987), 973–978  isi
1986
5. B. S. Pavlov, A. V. Strepetov, “Simultaneous completeness in the case of continuous spectrum”, Funktsional. Anal. i Prilozhen., 20:1 (1986),  33–36  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:1 (1986), 27–30  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020